# SDR GTIA2023102437560

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N912NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8038
- Aircraft time: 14,707 hours, 6,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A C FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R EMERGENCY FLASHLIGHT ASSY. IAW CMM 25-60-21. OPS TEST GOOD. THIS CLEARS DMI, MOC NOTIFIED, PLACARD REMOVED.
